# SDR WWMA9700129

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3B, 5B, 6B, 7B WINDOW LIGHT AT 8A, OVERHEAD LIGHTS AT 7A, 8C, 10C AND EXIT LIGHT FOR THE ENTRY DOOR FAIL TO ILLUMINATE.  REPLACED BATTERY PACK 21LN.
